# SDR 98UAL900580

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP.  NO POWER FROM OVERWING AND AFT CABIN BATTERY PACKS IN C ZONE.  *S/D*  FOUND WIRE L2712 K10 CONNECTED TO TERMINAL A1 OF R2-178.  CONNECTED SAME WIRE TO R2-178 TERMINAL A3.
